The osborn waves and new onset atrial fibrillation which is related to hypothermia after synthetic cannabic (bonsai) abuse. [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. Ahead of Print: TKDA-30513 | DOI: 10.5543/tkda.2018.30513

The osborn waves and new onset atrial fibrillation which is related to hypothermia after synthetic cannabic (bonsai) abuse.

Hatice Topçu1, Gökhan Aksan2, Banu Karakuş Yılmaz1, Mehmet Tezcan2, Serhat Sığırcı2
1Department Of Emergency Medicine, Şişli Hamidiye Etfal Training And Research Hospital, İstanbul; Turkey.
2Department Of Cardiology, Şişli Hamidiye Etfal Training And Research Hospital, İstanbul; Turkey

Osborn wave can be observed in ECG as a late delta wave, seen at the end of the QRS complex in hypothermic people. An 18-year-old boy known as a synthetic cannabinoid (SC) user was found unconscious and hypothermic. Patients body temperature was 33 ºC, osborn wave and atrial fibrillation in ECG were detected. After the heating and supportive therapy, consciousness and the findings in the ECG improved. Rewarming in a hypothermic patient is life-saving if supportive treatment is started as soon as possible.

Keywords: Hypothermia, Osborn waves, Bonsai

How to cite this article


Corresponding Author: Gökhan Aksan, Türkiye
© Copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale